# SDR DALA1032446902

- Difficulty date: October 26, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM FSTA 1321-1540 RBL 24.75 HAS NUMEROUS AREAS WITH CORROSION BARE METAL AT BOTTOM SURFACES & NUMUROUS NICKS AT CROWN SURFACE.  REMOVED SECTION OF SEAT TRACK AND SLICED IN NEW SECTION.  (DL75E103179)
